Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

twigecheese

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About twigecheese

  • Rank
    New Member

Recent Profile Visitors

715 profile views
  1. My 12 year-pld daughter is having an MRI on both knees today. She danced for a year prior to taking Accutane. One month into the treatment and she complained of knee pain after her class. She did not injure herself. This has been 5 months ago and it has gotten worse. It used to just hurt her when she jumped but now her knees get stiff just standing and sitting. She has been of the Tane for 2 months. I am wondering exactly what the mechanism of action is of this drug that causes specific and gene
  2. MY daughter has been on it 4 months and did not see any improvement ( it got worse for a while and I was wondering if she would be the one person it did not work on) until about halfway through the 3rd month. Her forehead started clearing first then the rest. Once it started clearing it went really fast. Her skin is flawless now
  3. Thanks for the advice. Yes, I knew of the side-effects only too well. She suffered almost 2 years with it trying BCP, antibiotics, prescription creams that did not help at all. My decision to put her on it is just as you said...the psychological trauma of the acne at that age. She started puberty early and hasn't grown past 5'2" in almost 2 years so I was not as concerned about it affecting her growth. Stopping dance was very hard. She has hypermobile joints which predispose her to injury a
  4. My daughter is 12 and she began her treatment Dec 9, 2011. The first month she was on 20mg/d, second-40mg/d, 3rd-60 mg/d which she has been on for the last 2 months. When her dose was increased in Jan to 40mg she began having knee pain which was dxd as patellofemoral pain syndrome. She was also dancing at the time and so it could have been over-use or the accutane. She had to quit dancing 2 months ago because of her knee pain. It is better now but they are still stiff at times. She has also had
  5. Thanks everyone for sharing your experiences. It is really helpful to hear what others have gone throughj. Every time I hand my daughter a pill, I feel like I am giving her poison. The one sure thing about Accutane is that it seems to be completely unpredictable.. So many side-effects and so different for everyone. I am really sorry about the perminant joint pain. Have you tried any supplements or had an MRI or x-rays to see if there is damage to the cartilage or joints? That is what scar
  6. Hello, My 12 year-old daughter began treatment with CLavaris on Dec 9. She is into her 9th week of treatment. After her does was increased from 20 to 40mg, she began having bilateral pain in the front of her knees. It occured after a dance class so theorhetically, it could have been the class. It is not constant but it hurts her to jump or run. The pain seems to be worse in different knees on different days. She was diagnosed with patellofemoral pain syndrome and is having PT. Both the d
×